# SDR CA180423014

- Difficulty date: April 19, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 27,383 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 6140 · Propeller Indication System
- Part: Gear
- Part number: P36276
- Condition: Damaged
- Location: Prop Torque Sens
- Part time: 15,096 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE PILOT WENT TO SPIN THE PROPELLER, PER ROUTINE PROCEDURES, AND FOUND THAT THE ENGINE WOULD NOT TURN.  AFTER SEVERAL ATTEMPTS THE ENGINE DID ROTATE, BUT A REASON FOR THE PROBLEM COULD NOT BE DETERMINED.  THE ENGINE WAS REPLACED AND IS NOW BEING SENT TO AN APPROVED OVERHAUL FACILITY FOR TEARDOWN.  (TC# 20180423014)
